# SDR HEEA061719

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float  Assy
- Part number: 206050248113
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG HAS RESTRICTION AT INLET VALVE.  FLOAT DID NOT INFLATE FULLY WHEN ELECTRICAL INFLATION WAS PERFORMED.
